# SDR CA101126004

- Difficulty date: November 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 5,817 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: A5102
- Condition: Damaged
- Part time: 5,949 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STARTED WHEN PROP WAS ROTATED TO CHECK OIL LEVEL AS PER POH.  IGNITION SWITCH WAS OFF AND KEY REMOVED.  IGNITION SWITCH FOUND TO HAVE CARBON TRACKING BETWEEN CONTACTS.  AIRCRAFT ARE SHUTDOWN USING IGNITION SWITCH, NO PROBLEMS WERE NOTED ON PREVIOUS SHUT DOWN.
